RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 4  


From the editors
381
Application of number theory in mathematical statistics
Yu. V. Linnik
383
Necessary condition for the regularity of branching processes
B. A. Sevast'yanov
389
Fourier coefficients of functions of class $\mathrm{Lip} \alpha$ with respect to complete orthonormalized systems
S. V. Bochkarev
397
On the set of sums of a functional series
E. M. Nikishin
403
Some extremal properties of positive trigonometric polynomials
S. B. Stechkin
411
Linear method for the approximation of differentiable functions
Yu. N. Subbotin
423
On series with respect to a Schauder system
P. L. Ul'yanov
431
On the maximal dual pairs of invariant subspaces of $J$-self-adjoint operators
H. Langer
443
Almost-geodesic mappings of affinely-connected spaces and $e$-structures
N. S. Sinyukov
449
Direct limits of semi-simple rings
Khr. Jensen, L. A. Skornyakov
461
Problem in the theory of cubic residues
I. V. Reshetukha
469
Generalization of the additive problem of divisors
L. I. Ufimtseva
477
Regularization of Ritz method on an example of polynomial approximation
N. S. Bakhvalov, M. Shtrekho
483
Spectrum of an elliptic equation
A. G. Aslanyan, V. B. Lidskii
495
Theory of characteristic Lyapunov indices
V. M. Millionshchikov
503

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
Properties of spectra of nonnegative self-adjoint extensions of elliptic operators and exact conditions for the convergence and Riesz summability of Fourier series of various classes of functions
V. A. Il'in
515
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019